# SDR FDKA2009082400177

- Difficulty date: August 24, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N830MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145259
- Aircraft time: 19,577 hours, 17,882 cycles
- Engine: Rroyce AE3007A1
- Engine time: 17,777 hours, 16,468 cycles
- System (JASC): 7250 · Turbine Section
- Part: Engine
- Part number: AE3007A1
- Part serial: CAE117746
- Condition: Damaged
- Location: Nr 1
- Part time: 17,777 hours, 16,468 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ASH FLT 6106 GRR TO CVG.  RTF DUE TO NR 1 ENGINE SHUT DOWN, OIL PRESSURE DROPPED TO ZERO.  EMERGENCY DECLARED.  CONTRACT MX FOUND ENGINE DIFFICULT TO TURN AND METAL IN THE EXHAUST.  MX R2 NR 1 ENGINE OPS LEAKS GOOD.
